×

zbMATH — the first resource for mathematics

Modifying Lax equations and the second Hamiltonian structure. (English) Zbl 0464.35024

MSC:
35G05 Linear higher-order PDEs
35Q99 Partial differential equations of mathematical physics and other areas of application
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Adler, M.: On a trace functional for formal pseudodifferential operators and the symplectic structure of the Korteweg-de Vries type equations. Inventiones Math.50, 219-248 (1979) · Zbl 0393.35058
[2] Aitken, A.C.: Determinants and matrices, Edinburgh and London: Oliver and Boyd, 1939 · Zbl 0022.10005
[3] Bourbaki, N.: Algèbre, ch. 4. Paris: Hermann, 1950 · Zbl 0041.36701
[4] Chen, H.-H.: Relation between Bäcklund transformations and inverse scattering problems. In: ?Bäcklund transformations? (R.M. Miura, ed.), Lecture notes in mathematics 515, pp. 241-252. Berlin-Heidelberg-New York: 1976
[5] Gel’fand, I.M., Dikii, L.A.: A family of Hamiltonian structures connected with integrable nonlinear differential equations. Preprint, Inst. Appl. Math. Acad. Sci. USSR, 1978, no. 136 (Russian)
[6] Gel’fand, I.M., Dorfman, I.Ya.: Hamiltonian operators and algebraic structures related to them. Funct. Anal. Appl.13, 13-30 (1979) (Russian), 248-262 (English) · Zbl 0428.58009
[7] Kirillov, A.A.: Elements of the theory of representations. Berlin-Heidelberg-New York: Springer-Verlag 1976 · Zbl 0342.22001
[8] Kruskal, M.D.: Non-linear wave equations. In: Lecture notes in physics 38. Berlin-Heidelberg-New York: Springer-Verlag 1975
[9] Lebedev, D.R., Manin, Yu.I.: The Gel’fand-Dikii Hamiltonian operator and the co-adjoint representation of the Volterra group. Funct. Anal. Appl.13, 40-46 (1979) (Russian), 268-273 (English) · Zbl 0441.58007
[10] Magri, F.: A simple model of the integrable Hamiltonian equation. J. Math. Phys.19, 1156-1162 (1978) · Zbl 0383.35065
[11] Manin, Yu.I.: Algebraic aspects of non-linear differential equations. Itogi Nauki i Tekhniki, Ser. Sovremennye Problemy Matematiki11, 5-152 (1978) (Russian). English translation in J. Sov. Math.11, 1-122 (1979)
[12] Raudenbush, H.W., Jr.: Differential fields and ideals of differential forms. Ann. Math.34, 509-517 (1933) · JFM 59.0163.01
[13] Veselov, A.P.: On the Hamiltonian formalism for the Novikov-Krichever equations of commutativity of two operators. Funct. Anal. Appl.13, 1-7 (1979) (Russian), 1-6 (English) · Zbl 0423.70018
[14] Van der Waerden, B.L.: Modern Algebra, vol. 1, second edition. New York: Ungar, 1949 · Zbl 0033.10102
[15] Wilson, G.: Commuting flows and conservation laws for Lax equations. Math. Proc. Camb. Phil. Soc.86, 131-143 (1979) · Zbl 0427.35024
[16] Adler, M., Moser, J.: On a class of polynomials connected with the Korteweg-de Vries equation. Comm. Math. Phys.61, 1-30 (1978) · Zbl 0428.35067
[17] Reyman, A.G., Semenov-Tian-Shanskii, M.A.: A family of Hamiltonian structures, a hierarchy of Hamiltonians and reduction for first order matrix differential operators. Funct. Anal. Appl.14, 77-78 (1980) (Russian) · Zbl 0455.58016
[18] Sokolov, V.V., Shabat, A.B.: (L, A)-pairs and a substitution of Riccati type. Funct. Anal. Appl.14, 79-80 (1980) (Russian) · Zbl 0494.35025
[19] Gel’fand, I.M., Dorfman, I.Ya.: The Schouten bracket and Hamiltonian operators. Funct. Anal. Appl.14, 71-74 (1980) (Russian) · Zbl 0444.58010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.